Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Spasms after smoking weed, neck discomfort. What should I do?

I believe I have pinched nerves in the neck . Thing is this started a while ago one random day whilst smoking weed. I had spasms & really couldn t function correctly, ended up in the hospital. I thought nothing of it until I started paying attention to my body while smoking. When I inhale it feels like the back & sides of my neck are being pulled inward. It s an interesting feeling..not to mention the chronic neck discomfort from my nerves. I m always rubbing my neck or worrying about it. I was hoping it d cease on it s on but it s not going anywhere. What should I do exactly?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hey ...smoking weed cause dryness of throat and that cause stretching sensation in your throat...this one of the many side effect of weed.
There are no medication which can prevent it without stopping your only option currently available is abstinence from smoking ...
Take care
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor